Mathematical analysis/Complex analysis
Improved version of Bohr's inequality
Comptes Rendus. Mathématique, Volume 356 (2018) no. 3, pp. 272-277.

In this article, we prove several different improved versions of the classical Bohr's inequality. All the results are proved to be sharp.

Nous montrons ici plusieurs améliorations de l'inégalité de Bohr classique. Nous montrons également que les constantes numériques dans nos résultats sont optimales.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.01.010
Kayumov, Ilgiz R. 1; Ponnusamy, Saminathan 2

1 Kazan Federal University, Kremlevskaya 18, 420 008 Kazan, Russia
2 Department of Mathematics, Indian Institute of Technology Madras, Chennai-600 036, India
@article{CRMATH_2018__356_3_272_0,
     author = {Kayumov, Ilgiz R. and Ponnusamy, Saminathan},
     title = {Improved version of {Bohr's} inequality},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {272--277},
     publisher = {Elsevier},
     volume = {356},
     number = {3},
     year = {2018},
     doi = {10.1016/j.crma.2018.01.010},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.01.010/}
}
TY  - JOUR
AU  - Kayumov, Ilgiz R.
AU  - Ponnusamy, Saminathan
TI  - Improved version of Bohr's inequality
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 272
EP  - 277
VL  - 356
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.01.010/
DO  - 10.1016/j.crma.2018.01.010
LA  - en
ID  - CRMATH_2018__356_3_272_0
ER  - 
%0 Journal Article
%A Kayumov, Ilgiz R.
%A Ponnusamy, Saminathan
%T Improved version of Bohr's inequality
%J Comptes Rendus. Mathématique
%D 2018
%P 272-277
%V 356
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.01.010/
%R 10.1016/j.crma.2018.01.010
%G en
%F CRMATH_2018__356_3_272_0
Kayumov, Ilgiz R.; Ponnusamy, Saminathan. Improved version of Bohr's inequality. Comptes Rendus. Mathématique, Volume 356 (2018) no. 3, pp. 272-277. doi : 10.1016/j.crma.2018.01.010. http://www.numdam.org/articles/10.1016/j.crma.2018.01.010/

[1] Ali, R.M.; Abu-Muhanna, Y.; Ponnusamy, S. On the Bohr inequality (Govil, N.K. et al., eds.), Progress in Approximation Theory and Applicable Complex Analysis, Springer Optimization and Its Applications, vol. 117, 2016, pp. 265-295

[2] Bénéteau, C.; Dahlner, A.; Khavinson, D. Remarks on the Bohr phenomenon, Comput. Methods Funct. Theory, Volume 4 (2004) no. 1, pp. 1-19

[3] Bohr, H. A theorem concerning power series, Proc. Lond. Math. Soc., Volume 13 (1914) no. 2, pp. 1-5

[4] Bombieri, E. Sopra un teorema di H. Bohr e G. Ricci sulle funzioni maggioranti delle serie di potenze, Boll. Unione Mat. Ital., Volume 17 (1962), pp. 276-282

[5] Bombieri, E.; Bourgain, J. A remark on Bohr's inequality, Int. Math. Res. Not. IMRN, Volume 80 (2004), pp. 4307-4330

[6] Djakov, P.B.; Ramanujan, M.S. A remark on Bohr's theorem and its generalizations, J. Anal., Volume 8 (2000), pp. 65-77

[7] Duren, P.L. Univalent Functions, Springer, New York, 1983

[8] Goluzin, G.M. On subordinate univalent functions, Tr. Mat. Inst. Steklova, Volume 38 (1951), pp. 68-71 (in Russian)

[9] Kayumov, I.R.; Ponnusamy, S. Bohr inequality for odd analytic functions, Comput. Methods Funct. Theory, Volume 17 (2017), pp. 679-688

[10] Lassère, P.; Mazzilli, E. Bohr's phenomenon on a regular condenser in the complex plane, Comput. Methods Funct. Theory, Volume 12 (2012) no. 1, pp. 31-43

[11] Paulsen, V.I.; Popescu, G.; Singh, D. On Bohr's inequality, Proc. Lond. Math. Soc., Volume 85 (2002) no. 2, pp. 493-512

Cited by Sources: